# SDR SWAA2022021771215

- Difficulty date: June 14, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 69,992 hours, 41,449 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL DOUBLER STA 360 +3' AT STR 28L / BLENDED CORROSION AT STA 360 + 3' STR 28R INTERNAL DOUBLER; ORIGINAL THICKNESS .050'; REMAINING .044'; LOSS OF .006' FOUND OUT OF LIMITS IAW SRM 53-00-01-1A-5. REMOVED CORRODED DOUBLER AND LOCATED; DRILLED AND INSTALLED NEW DOUBLER IAW SRM 51-40-02-0G-0 AND DWG 143A3230 REV. B APPLIED CIC TO NEW DOUBLER IAW AMM 51-21-91-620-802
